Lancaster EPrints

Homomorphisms and Derivations from B(E)

Dales, H.G. and Loy, Richard J. and Willis, G. A. (1994) Homomorphisms and Derivations from B(E). Journal of Functional Analysis, 120 (1). pp. 201-219. ISSN 0022-1236

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Functional Analysis
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67623
Deposited By: ep_importer_pure
Deposited On: 21 Nov 2013 10:30
Refereed?: Yes
Published?: Published
Last Modified: 11 Apr 2018 01:14
Identification Number:

Actions (login required)

View Item